# SDR 2WAA20150823005

- Difficulty date: August 23, 2015
- Submitted: August 24, 2015
- Operation: Air carrier
- Aircraft: N804WA
- Make and model: Doug DC-9-83
- Aircraft serial: 49345
- Aircraft time: 81,533 hours, 36,677 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Part number: 696233B
- Part serial: 1493
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

RIGHT CSD LOW OIL LIGHT ON, RT CSD DISCONNECT, RT CSD OVERHEAT.  R & R CSD IAW MM 24-10-01, OPS CHECKED NORMAL.  NO LEAKS NOTED IAW MM 71-00-00 ENGINE RUN, 24-10-03.  REF ITEM 1 LP 9665 IAW COMPANY CONVENIENCE REMOVE GENERATOR.  R & R RT ENG GENERATOR IAW MM 24-10-01.  OPS CHECK NORMAL, NO LEAKS NOTED IAW MM 71-00-00.  REF ITEM 1 LP 9665 IAW COMPANY CONVENIENCE REMOVE OIL COOLER.  R & R OIL COOLER IAW MM 24-10-03 AND 71-00-00, OPS CHECK NORMAL. NO LEAKS NOTED ON RT ENGINE.
